# SDR 08FDEA04780

- Difficulty date: November 7, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 53,652 hours, 9,983 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB75822
- Condition: Chafed
- Location: Nr 3 Slat Rt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, NR 3 LEADING EDGE SLAT TELESCOPIC DUCT CUTOUT REPAIR DOUBLER   INBOARD AND OUTBOARD SIDE LEADING EDGE SURFACE FOUND CHAFING.  CHAFE MARK SMOOTHED AS PER SRM 51-21-01, VOLUME II AND REPAIR CARRIED OUT AS PER EA 1-5740-122632.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.  NR 3 SLAT ADJUSTMENT AND TEST CARRIED OUT AS PER AMM 27-80-10-5 FOUND SATISFACTORY.
